# SDR HEEA084605

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,754 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI585200
- Part serial: 2862
- Condition: Weak
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR PAINTS WEAK RETURNS. FOUND RECEIVER SENSITIVITY WEAK.  ADJUSTED TO SPECS. BENCH CHECK GOOD.
